How do you relieve persistant pain in the feet and legs that are caused by the use of Xalkori?
- 19 May 2012 by rd822
- 5 Dec 2012
- pain, xalkori
My wife has been using Xalkori since the end of October, 2011. The soreness and pains in her legs and feet seem to be increasing over time. She is a 75 years old.
I am so sorry to hear this, is there any chance the prescribing Dr or specialist can help with this? I would send you in that direction especially because of her age and since you say it's increasing. Hope this helps.
That is a side effect, I would call your pharmacy and see what they say. Sometimes a warm foot soak with epsom salt or something to help pain and swelling will help and keep legs elevated.
All I can offer is urging you to take her to the doctor. Perhaps there is something he can do.
the Inspire support group is the best - go there
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2011 • 6 answers
Posted 27 Dec 2011 • 4 answers
Posted 25 May 2012 • 3 answers
Posted 10 May 2014 • 1 answer
Posted 15 May 2016 • 1 answer